Updating again

Hi all, I thought I would update things again as there has been more change. After starting on high dose B12 and finding almost instant relief, I am sorry to report that the night time burning has returned. I am very disappointed as I thought I had found a real remedy for this condition. So I am back to square one and am not sure what I should do now. The consultant who diagnosed me said the I should take Nebivolol and Duloxetine. To get stared on the Duloxetine I would have to taper off of Paroxetine. I cut my dose in half for 2 weeks and the reduced to a quarter dose for a further 1 week. By this time I was feeling quite awful, strange electric shock like feelings in head, my vision was blurred and I had terrible palpitations. I gave up the idea of cutting down and had to revert to my usual full dose of 20mg. So the way things stand, I will not be able to start on Duloxetine at this time. As for the Nebivolol well I just don't know what to do about that. Any suggestions would be welcome. Thanks Dee

5 Replies

oldestnewest
  • What do you mean by high dose B12?

    If you hop onto the Pernicous Anaemia Society forum here, you can read (and post, if you wish) much about B12. The amounts some people need are phenomenal and perhaps you were simply not taking enough, or the right form?

  • Thanks for replying helvella. I was taking 1000mcg of methylcobalamin. It worked like magic for a couple of weeks then stopped. I will have a look on the forum you recommended. Dee

  • There are many who take much more than that. If you have a problem absorbing B12, then you only stand a chance of absorbing any by diffusion (rather than properly transported) at around 500 micrograms or above. So 1000 micrograms isn't actually a high dose. Even if your absorption is not impaired, you will only absorb perhaps 10 micrograms.

    Many find they need to have injections to feel good. Some manage with things like nasal sprays - or use them as well.

  • i didn't realise that I would only absorb such a small amount. I will look into increasing my dosage and the methods of intake. Thanks Dee

  • I've tried at least 10 meds with no results in helping with the pain in my lower legs and feet. My pain is continuous and has affected all areas of my life I no longer have a social life I'm in pain 24 hours a day I'm not able to work it's hard to sleep I'm now trying different opioids and I'm sorry to report that they don't help much either and I have tried several different kinds as well as patches the pain just will not let up. for those of you putting your feet in ice cold water this is not a good idea as you will end up with major skin problems and possibly blistering it's very very cold where I live and I find the cold has exacerbated this condition I've had it for a year and when I think back I believe last summer was not nearly as bad as the winter since it is so hard to find shoes to wear or boots because they make my feet even hotter. I'm unable to take an T depressants as they make me more depressed I am under the care of a specialist in this field so I can't imagine that I haven't tried everything

You may also like...